# SDR SWAA2019100337541

- Difficulty date: September 30, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 46,906 hours, 24,036 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 5510000301
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB NR 4 CRACKED 3RD STIFFENER.    R&R THE RIB IAW SRM & DWG.
